# SDR DALA12001976316

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 45,249 hours, 5,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT ADJACENT TO SEAT 24H INOPERATIVE.  MAINTENANCE REPAIRED THE WIRE AT SEAT 24H PER WDM 33-51.  OPERATIONAL CHECKED NORMAL PER AMM33-51.
